Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking logynon ed. Started spotting with cramps. Should I be worried?

User rating for this question
Answered by
Practicing since : 2001
Answered : 11712 Questions
I am on logynon ED and this month I was two days late and then it came it was red not brown like spotting and I got cramps. So I was relieved. Then today theyve stopped. There was not even brown discharge. I got my period during the time I was on the sugar pill so I am hoping that is fine and that I am not pregnant. Are you able to advise?
Posted Sun, 17 Feb 2013 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Yes the bleeding you had is a normal variation. There is no need to worry. Since you are taking the pill regularly and you had a near normal period, the pregnancy is ruled out.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Taking logynon ed. Started spotting with cramps. Should I be worried? 5 minutes later
Thank you doctor.
The reason why i am concerned is because its never happened before where my period started and then stopped and I went to the forums on google to find out and all these thoughts were in my head. Just to be sure I already did the pregnancy test - the supermarket kind and it was negative but I am going to the doctors this afternoon to do another one as well as a blood test. But thank you for your reassurance and it does answer my main query.
Answered by Dr. Rakhi Tayal 4 minutes later
Thanks for writing again.
Since the pregnancy test is also negative, pregnancy is further ruled out. The surest way is the blood test. You can go for it too.
Hope my answer is helpful.
You can consult me again directly through my profile URL
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor